# SDR HNAA0500042

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 42,062 hours, 46,815 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Part number: 5352011
- Part serial: 189
- Condition: Intermittent
- Location: Mlg
- Part time: 42,062 hours, 46,815 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, GEAR WOULD NOT EXTEND ON GO AROUND GEAR EXTENDED NORMAL.  REPLACED LANDING GEAR HANDLE EVALUATION FLIGHT SATISFACTORY.
